# SDR 08FDEA03767

- Difficulty date: September 8, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: ARL050021
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK FWD MOST FUEL LINE CLAMP ATTACH BEACKET IS CRACKED AT XORS   683;  ACCESS 536 AB. REMOVED & INSTALLED THE INTERCOSTAL IN REF TO SRM 51-31-01;  VOL II.    FABRICATED INTERCOSTAL P/N ARL 0500-21IN REF TO DWG ARL 0500,  REV "BU".  ALODINED IN REF TO SRM 51-21-01;  VOL II.  PART MARKED IAW GMM 7-0-1000.
